# SDR RRI2001F00000

- Difficulty date: September 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N7241E
- Make and model: Casa C212CD
- Aircraft serial: 318
- Engine: Garrtt TPE331*
- Propeller: Rotol R334482F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: R334482F13
- Part serial: DRG1723184
- Condition: Separated
- Location: Lt Engine
- Part time: 16,005 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP HUB SEPARATED AT BOLTS, LEAVING JUST THE AREA OF THE HUB THAT THE BOLTS ATTACH TO.  THE HUB WAS NEW AT THE OVERHAUL.  THERE WAS NO VIBRATION AT ALL DURING THE FLIGHTS AND STARTS THAT LOOK PLACE EARLY THAT DAY OR THE DAY BEFORE.  THERE WAS NO EVIDENCE OF OIL LEAKS DURING ANY TIME PRIOR.  THE PROP SEPARATED CLEANLY FROM THE AIRCRAFT CAUSING NO DAMAGE TO THE AIRCRAFT.  FIRST THOUGHT WAS THAT THE BOLTS HAD BEEN OVER TORQUED AS THE PROP HAD BEEN REINSTALLED JUST 94.9 HOUR EARLIER.  NEED TO LOOK CLOSER AT THE BASE OF THE PROP HUB FOR ANY SIGNS OF CRACKS DURING EACH OF THE REQUIRED INSPECTIONS.
